# SDR 2015FA0000559

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: General aviation
- Aircraft: N587PU
- Make and model: Cirrus SR20
- Aircraft serial: 2048
- Aircraft time: 2,681 hours
- Engine: Cont IO360ES
- Engine time: 442 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Keyway
- Condition: Worn
- Location: Alternator Fan
- Part time: 295 hours
- Component: Alternator, Cont, ES4029
- Component part number: 653344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ACFT PROGRESSIVE 50 HOUR INSPECTION, DISCOVERED ALTERNATOR NR 2 COOLING FAN LOOSE ON ALTERNATOR SHAFT.  THE FAN IS PART OF ALTERNATOR. THE KEY WAY OF THE FAN HUB WEARS PREMATURELY ALLOWING ROTATIONAL MOVEMENT OF THE FAN ON THE SHAFT.  WE HAVE SEEN THIS CONDITION ON SEVERAL OF THESE ALTERNATORS RECENTLY.
